RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 45, Issue 1(271)  


The topological classification of cascades on closed two-dimensional manifolds
S. Kh. Aranson, V. Z. Grines
3
Ramanujan and hypergeometric and basic hypergeometric series
R. Askey
33
Compactly supported solutions of functional-differential equations and their applications
V. A. Rvachev
77
Can an individual sequence of zeros and ones be random?
V. A. Uspenskii, A. L. Semenov, A. Kh. Shen'
105
Vyacheslav Alekseevich Oleinikov (obituary)
V. I. Arnol'd, A. G. Vitushkin, E. A. Gorin, V. Ya. Lin, Yu. V. Nesterenko, V. M. Tikhomirov, P. L. Ul'yanov, A. B. Shidlovskii, M. A. Shubin
163

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Hamiltonian form of non-holonomic variational problems
Yu. M. Baryshnikov
167
Invariant structures on homogeneous $\Phi$-spaces of order 5
V. V. Balashchenko, Yu. D. Churbanov
169
The two-armed bandit problem with continuous time in the presence of gradual and impulsive controls
D. S. Donchev
171
Topology of the space of Fredholm operators and invariants of non-linear Fredholm maps
A. A. Irmatov
173
Zeros of certain Dirichlet series
A. A. Karatsuba
175
The diameters of non-isotropic classes of functions of finite smoothness
A. A. Kitbalyan
177
Kelvin decompositions of three-dimensinal Lobachevskii space by regular polyhedra
P. V. Makarov
179
A Hamiltonian structure of evolution in the space variable $x$ for the Korteweg–de Vries equation
O. I. Mokhov
181
The commutant of the fundamental group of the complement of a plane algebraic curve
S. Yu. Orevkov
183
The distribution of primitive roots in finite fields
G. I. Perel'muter, I. E. Shparlinski
185
The convergence of a conditional random walk to a Brownian bridge
O. M. Poleshchuk
187
Reflection subgroups of Bianchi groups
O. P. Ruzmanov
189
Around four vertices
S. L. Tabachnikov
191
The Cauchy problem for the Kadomtsev–Petviashvili equation
A. V. Faminskii
193
Invariants of Hamiltonian KdV-structures
B. A. Khesin
195
An averaged model of a strongly inhomogeneous medium with memory
E. Ya. Khruslov
197

Mathematical Events in the USSR
Yurii Grigor'evich Reshetnyak (on his sixtieth birthday)
A. D. Aleksandrov, S. L. Krushkal', S. S. Kutateladze, S. P. Novikov
199
Nikolai Aleksandrovich Shanin (on his seventieth birthday)
Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko
205
Eleventh All-Union Symposium on Group Theory
A. S. Kondrat'ev, Yu. N. Mukhin, A. I. Starostin
207

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
209
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019